# SDR DALA14004906717

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO BAY FRAME AT BS 1500, S26L,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, SHEET 1.  PERFORMED PERMANENT FRAME REPAIR IAW SRM 53-00-07, REPAIR 5, FIG 201.
